# SDR 2002F00763

- Difficulty date: May 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 2,282 hours, 919 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,285 hours, 920 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Tube
- Part number: LK83104
- Part serial: CONSUMABLE
- Condition: Missing
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 209. ON CLIMB-OUT, RIGHT ENGINE EPR BEGAN SURGING +/- 0.1. ALL OTHER INSTRUMENTS FOLLOWED. WHEN AUTOTHROTTLES TURNED OFF, ENGINE STABILIZED. IN CRUISE, ANY MOVEMENT OF THROTTLES WOULD RESTART SURGING. MAINTENANCE FOUND PF RAKE PITOT PROBE AT NINE O'CLOCK POSITION ON RIGHT ENGINE MISSING. PERFORMED PITOT TUBE TO STRUT BOND REPAIR IN ACCORDANCE WITH ERA 757-72T-4666.
